Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 408, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 26, 2011, 8:34 PM CDT for Knox County, Lewis County, Missouri; Adams County, Illinois. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 8:34 PM CDT (01:34 UTC)
- Expired
- Jun 26, 2011, 9:15 PM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, IL, Knox County, MO, Lewis County, MO
The radar
The Quad Cities radar (KDVN), 183 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 8:47 PM CDT | HAIL 1 | 1 Ne Baring, MO | PEA TO QUARTER SIZE HAIL AND ONE INCH OF RAIN WITH THE STORM. |
| Jun 26, 8:56 PM CDT | HAIL 0.25 | 5 Ne Edina, MO | |
| Jun 26, 9:16 PM CDT | HAIL 0.5 | 8 N La Belle, MO | JUST UNDER DIME SIZE HAIL NEAR INTERSECTION OF HIGHWAYS K AND E. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.6 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 15 J/kg
- Mixed-layer CIN
- -398 J/kg
- Mixed-layer LCL
- 1115 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
240
WUUS53 KLSX 270134
SVRLSX
ILC001-MOC103-111-270215-
/O.NEW.KLSX.SV.W.0408.110627T0134Z-110627T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT SUN JUN 26 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ADAMS COUNTY IN WEST CENTRAL ILLINOIS...
NORTHERN KNOX COUNTY IN NORTHEAST MISSOURI...
LEWIS COUNTY IN NORTHEAST MISSOURI...
* UNTIL 915 PM CDT
* AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF HAMILTON
TO 5 MILES NORTHWEST OF EDINA...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
EDINA...CANTON...COLONY...KNOX CITY...LA BELLE...LEWISTOWN...LA
GRANGE...MONTICELLO...MEYER...LIMA...WOODVILLE AND LORAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4031 9195 4026 9194 4025 9150 4020 9150
4020 9113 4019 9113 3999 9155 4011 9235
4031 9234
TIME...MOT...LOC 0134Z 279DEG 37KT 4052 9139 4020 9218
WIND...HAIL 60MPH 1.00IN
$$
TRUETT1 follow-up statement
237
WWUS53 KLSX 270158
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 PM CDT SUN JUN 26 2011
ILC001-MOC103-111-270215-
/O.CON.KLSX.SV.W.0408.000000T0000Z-110627T0215Z/
ADAMS IL-KNOX MO-LEWIS MO-
858 PM CDT SUN JUN 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LEWIS...
NORTHERN KNOX AND NORTHWESTERN ADAMS COUNTIES UNTIL 915 PM CDT...
AT 852 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF HAMILTON TO
LA BELLE...MOVING EAST AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
CANTON...LEWISTOWN...LA GRANGE...MONTICELLO...MEYER...LIMA...
WOODVILLE AND LORAINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4031 9217 4031 9195 4026 9194 4025 9150
4020 9150 4020 9113 4019 9113 3999 9155
4011 9235 4021 9235
TIME...MOT...LOC 0157Z 279DEG 37KT 4048 9108 4016 9187
WIND...HAIL 60MPH 1.00IN
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 7:54 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 26, 7:54 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
754 PM CDT SUN JUN 26 2011
.UPDATE...
/754 PM CDT SUN JUN 26 2011/
A TORNADO WATCH AND A SEVERE THUNDERSTORM WATCH HAVE BEEN ISSUED
FOR MOST OF THE CWA UNTIL 2 AM CDT. HAVE CLEARED THE SOUTHERN PART
OF THE CWA FROM THE ORIGINAL WATCH AS IT HAS BEEN AT LEAST
PARTIALLY STABILIZED BY EARLIER CONVECTION.
THE TORNADO WATCH COVERS THE CONTINUED DEVELOPMENT OF SUPERCELLS
ALONG THE SURFACE WARM FRONT. EXTREME INSTABILITY AND MORE THAN
ADEQUATE SHEAR ALONG THE FRONT WILL BE MORE THAN SUFFICIENT FOR
CONTINUED DEVELOPMENT OF ROTATING UPDRAFTS.
THE SEVERE THUNDESTORM WATCH COVERS THE MCS OVER SERN IA THAT WILL
TURN SEWD ALONG THE 850 THETA-E GRADIENT ON THE PERIPHERY OF THE
EXTREME INSTABILITY AND WEAKNESS IN THE CONVECTIVE INHIBITION.
WORRIED THAT THIS MAY PRODUCE WIDESPREAD DAMAGE AS IT MOVES INTO
THE CWA.
FLASH FLOOD WATCH REMAINS IN EFFECT IN THE NORTH. WILL MONITOR
MOVEMENT OF THE MCS IN THE NEXT HOUR AND MAY ADD COUNTIES TO IT
WHERE FLASH FLOOD GUIDANCE IS LOW. EVEN THOUGH THE MCS IS
PROGRESSIVE...IT WILL LIKE CAUSE EXTREME RAINFALL RATES.
BRITT
&&
.DISCUSSION...
/529 PM CDT SUN JUN 26 2011/
HAVE ISSUED A FLASH FLOOD WATCH IN THE NORTHERN PART OF THE CWA
TONIGHT AND RECENTLY EXPANDED SEVERE THUNDERSTORM WATCH 558 TO
COVER THE SOUTHERN METRO. THUNDERSTORMS CONTINUE TO FIRE WHERE OLD
OUTFLOW BOUNDARY FROM LAST NIGHT MCS IS CONVERGING WITH OUTFLOWS
FROM THE STORMS THAT HAVE DEVELOPED IN THIS AREA IN RECENT HOURS.
THIS IS OCCURRING IN EXTREMELY UNSTABLE AIR WITH MLCAPES 4000-5000
J/KG WITH EFFECTIVE SHEAR AROUND 40KTS.
DO EXPECT DEVELOPMENT THIS EVENING ALONG THE WARM FRONT AS IT
MOVES NORTH INTO NORTHERN MO. HAVE INCREASED POPS TO LIKELIES AS
LOW LEVEL MOISTURE CONVERGENCE WILL INCREASE AS THE LOW LEVEL JET
INCREASES. THUNDERSTORMS THAT DO DEVELOP WILL ALSO HAVE THE
POTENTIAL TO BE SEVERE. THE PWATS ARE ALSO AROUND 2.3 INCHES WHICH
WILL FAVOR VERY HEAVY RAINFALL RATES. THE COUNTIES OVER NORTHEAST
MO AND WEST CENTRAL IL WHERE I HAVE ISSUED THE FLASH FLOOD WATCH
HAVE VERY SATURATED SOILS CAUSING INSTANT RUNOFF. THERE IS ALREADY
A NEARLY STATIONARY AREA OF STORMS THAT HAVE DEVELOPED OVER
SOUTHERN IOWA IN ADDITION TO THE MCS CURRENTLY MOVING ACROSS IOWA.
PROPAGATION VECTORS ARE GOING TO FAVOR MORE OF A SOUTH OR SOUTHEAST
MOVEMENT THROUGH THE EVENING INTO THE OVERNIGHT WHICH SUGGESTS AN
INCREASE IN AREAL COVERAGE AND ENHANCED FLASH FLOOD WATCH
POTENTIAL OVER THE NORTHERN CWA TONIGHT.
THINKING HAS NOT CHANGED THAT MCS WILL EXIT OR DECREASE IN INTENSITY
ON MONDAY MORNING FOLLOWED BY A BRIEF LULL BEFORE STORMS REDEVELOP
AS A COLD FRONT MOVES THROUGH THE AREA. SEVERE THUNDERSTORMS
INCLUDING SUPERCELLS STILL LOOK LIKELY GIVEN STRONG INSTABILITY
AND DEEP LAYER SHEAR AROUND 40 KNOTS. CHANCES FOR THUNDERSTORMS
WILL DIMINISH QUICKLY ON MONDAY NIGHT AS THE COLD FRONT PUSHES
SOUTH OF THE AREA.
MOST OF THE MEDIUM RANGE MODELS AGREE THAT THE RIDGE WILL THEN
BUILD OVER THE CENTRAL CONUS WITH MAINLY DRY CONDITIONS THE REST
OF THE WEEK AND ABOVE NORMAL TEMPERATURES AND HEAT INDICES OF 100
OR GREATER LATER IN THE WEEK.
BRITT
&&
.AVIATION...
/603 PM CDT SUN JUN 26 2011/
A THUNDERSTORM COMPLEX OVER IOWA IS EXPECTED TO DIVE SOUTHEASTWARD
TONIGHT AND AFFECT THE TAF SITES. KEPT VCTS MENTION DUE TO
UNCERTAINTY ON EXACTLY WHERE AND WHEN THE COMPLEX WILL REACH THE
TAF SITES. INCREASED LOW LEVEL MOISTURE WILL CONTRIBUTE TO
LOWERING CLOUD BASES OVERNIGHT AFTER PCPN ENDS. WINDS TURN SLY TO
SWLY AFTER THE WARM FRONT FINALLY LIFTS NORTH OF THE TAF SITES.
THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY AFTERNOON AHEAD OF AN
APPROACHING COLD FRONT. WINDS WILL BECOME WLY TO NWLY AFTER FROPA.
SPECIFICS FOR KSTL...A THUNDERSTORM COMPLEX OVER IOWA IS EXPECTED
TO DIVE SOUTHEASTWARD AND REACH KSTL OVERNIGHT. MAINTAINED VCTS
DUE TO UNCERTAINTY ON EXACTLY WHEN THE COMPLEX WILL REACH KSTL.
SREF HANDLED THE LOWER CIGS VERY WELL LAST NIGHT...THEREFORE SEE
NO REASON NOT TO FOLLOW IT AGAIN TONIGHT SINCE A SIMILAR SITUATION
IS EXPECTED. WINDS TURN SLY TO SWLY AFTER THE WARM FRONT LIFTS
NORTH TOMORROW. THERE IS A CHANCE OF THUNDERSTORMS ON MONDAY
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT WITH WINDS TURNING
WLY TO NWLY AFTER FROPA.
KANOFSKY
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR KNOX MO-LEWIS MO-
MARION MO-SHELBY MO.
IL...FLASH FLOOD WATCH UNTIL 7 AM CDT MONDAY FOR ADAMS IL-BROWN IL-
PIKE IL.
&&
WFO LSXHazardous weather outlook, Jun 26, 4:36 PM CDT, 3 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 436 PM CDT SUN JUN 26 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-271200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 436 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE FOUND ACROSS THE REGION THIS EVENING. A FEW STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. IN ADDITION...A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS NORTHERN MISSOURI INTO CENTRAL ILLINOIS LATE TONIGHT. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH COULD PRODUCE FLASH FLOODING. LARGE HAIL AND DAMAGING WINDS WILL ALSO BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED OVER THE REGION MONDAY INTO MONDAY NIGHT. A FEW SEVERE THUNDERSTORMS CAN BE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TONIGHT. BRITT
In the hours before
Local storm report, Jun 26, 4:48 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
448 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HAIL CADET 37.99N 90.69W
06/26/2011 E1.50 INCH WASHINGTON MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Jun 26, 4:57 PM CDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
457 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 4 ENE OLD MINES 38.05N 90.71W
06/26/2011 E2.00 INCH WASHINGTON MO TRAINED SPOTTER
SHREADING LEAVES OFF OF TREES. ALSO ROTATING WALL CLOUD
PASSED DIRECTLY OVERHEAD. THIS IS SECOND ROUND OF LARGE
HAIL SPOTTER HAS RECEIVED
&&
TRUETTSpecial weather statement, Jun 26, 6:38 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 638 PM CDT SUN JUN 26 2011 MOZ049-059-062-270030- FRANKLIN MO-GASCONADE MO-OSAGE MO- 638 PM CDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OSAGE...GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES UNTIL 730 PM CDT... AT 635 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LINN TO 6 MILES SOUTH OF OWENSVILLE...AND MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... OWENSVILLE... MOUNT STERLING... ROSEBUD... GERALD... DRAKE... CHAMOIS... MORRISON... BAY... SWISS... GASCONADE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CARNEY
Local storm report, Jun 26, 7:37 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
737 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL GASCONADE 38.67N 91.56W
06/26/2011 M0.70 INCH GASCONADE MO TRAINED SPOTTER
&&
KANOFSKYSpecial weather statement, Jun 26, 7:58 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 758 PM CDT SUN JUN 26 2011 MOZ018-019-270200- KNOX MO-LEWIS MO- 758 PM CDT SUN JUN 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEWIS AND NORTHERN KNOX COUNTIES UNTIL 900 PM CDT... AT 753 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 24 MILES NORTH OF WYACONDA TO 9 MILES NORTH OF WYACONDA TO 8 MILES NORTHWEST OF GREENSBURG...AND MOVING EAST-SOUTHEAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GREENSBURG... COLONY... BARING... WILLIAMSTOWN... MONTICELLO... CANTON... THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TRUETT
Local storm report, Jun 26, 8:32 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 PM FLASH FLOOD CADET 37.99N 90.69W
06/26/2011 WASHINGTON MO LAW ENFORCEMENT
WATER FLOWING ACROSS HWY E BETWEEN BLACKWELL AND CADET.
ROAD IS CLOSED.
&&
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:18 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 14 min |
| Jun 26, 7:26 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 38 min |
| Jun 26, 8:28 PM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 65 days |
| Jun 26, 8:30 PM CDT | Flash Flood Warning | LSX | Knox, Lewis | 12 hr |
| Jun 26, 9:09 PM CDT | River Flood Warning | LSX | Lewis | 4 days |
| Jun 26, 9:09 PM CDT | River Flood Warning | LSX | Marion | 5 days |
| Jun 26, 9:16 PM CDT | Severe Thunderstorm Warning | LSX | Lewis | 59 min |
| Jun 27, 12:11 AM CDT | Severe Thunderstorm Warning | LSX | Knox | 19 min |
| Jun 27, 12:26 AM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Ralls, Shelby | 49 min |
| Jun 27, 12:52 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Montgomery, Pike and 1 more | 53 min |
| Jun 27, 12:55 AM CDT | Tornado Warning | LSX | Marion, Monroe, Ralls, Shelby | 20 min |
| Jun 27, 1:08 AM CDT | Tornado Warning | LSX | Marion, Monroe, Pike, Ralls | 37 min |
| Jun 27, 1:13 AM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 62 min |
| Jun 27, 1:27 AM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway, Lincoln, Montgomery, Pike, Saint Charles and 1 more | 63 min |
| Jun 27, 1:43 AM CDT | Tornado Warning | LSX | Pike | 32 min |
| Jun 27, 2:04 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis | 41 min |
| Jun 27, 2:17 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Crawford, Franklin, Gasconade, Jefferson, Montgomery and 5 more | 43 min |
| Jun 27, 2:42 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 48 min |
| Jun 27, 3:01 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Sainte Genevieve, Saint Francois, Washington | 29 min |
| Jun 27, 3:14 AM CDT | River Flood Warning | LSX | Marion | 4 days |
| Jun 27, 4:18 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau, Osage | 23 min |
| Jun 27, 8:22 AM CDT | Areal Flood Warning | LSX | Knox, Lewis | 12 hr |
| Jun 27, 8:25 AM CDT | River Flood Warning | LSX | Marion | 4 days |
| Jun 27, 3:11 PM CDT | River Flood Warning | LSX | Franklin, Warren | 22 days |
| Jun 27, 3:11 PM CDT | River Flood Warning | LSX | Saint Charles, Saint Louis | 44 days |
| Jun 27, 5:19 PM CDT | River Flood Warning | LSX | Lincoln | 18 hr |
| Jun 26, 9:45 PM CDT | River Flood Warning | LSX | Clinton | 9 days |
| Jun 26, 10:09 PM CDT | Severe Thunderstorm Warning | LSX | Brown | 36 min |
| Jun 26, 10:11 PM CDT | Flash Flood Warning | LSX | Adams, Brown | 11 hr |
| Jun 27, 2:09 AM CDT | Severe Thunderstorm Warning | LSX | Greene, Macoupin | 36 min |
| Jun 27, 8:57 AM CDT | Areal Flood Warning | LSX | Adams, Brown | 12 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.